|
This article is cited in 1 scientific paper (total in 1 paper)
Topological properties of extreme points of convex compact sets in ℓ2
E. M. Bronshtein Ufa State Aviation Technical University
Abstract:
Under certain restrictions on given sets M and K, where M⊂K and K is a metric compact set, a continuous map ε:K→ℓ2 is constructed such that extconvε(K)=ε(M) and the restriction of ε to M is a topological embedding. Here ext is the set of extreme points and conv is the closed convex hull.
Received: 25.05.1994
Citation:
E. M. Bronshtein, “Topological properties of extreme points of convex compact sets in ℓ2”, Sb. Math., 186:3 (1995), 327–336
Linking options:
https://www.mathnet.ru/eng/sm19https://doi.org/10.1070/SM1995v186n03ABEH000019 https://www.mathnet.ru/eng/sm/v186/i3/p19
|
Statistics & downloads: |
Abstract page: | 498 | Russian version PDF: | 130 | English version PDF: | 29 | References: | 84 | First page: | 1 |
|